Amitriptiline to help with sleep.I'm exhausted during the day and still get migraines at night every day(That's why the neurologist started the Amitriptiline).I don't know if it's too much medication or not spaced apart enough.Any thoughts?Thanks,I suffer from depression,anxiety insomnia and migraines(30 years).Sincerely,Mograce
Hi Mograce1 and welcome to the site, I saw you were trying to ask me a question. I have suffered daily Migraines for a while now, they started last year. I have lost count of how many different medications we have tried to get them under control. What is happening everything they try I am ever allergic to or I have some sort of reaction to. Amitriptiline we tried but didn't help, the only thing that has given me any help is DHE (Dihydroergotamine), it can be given by injections into the muscle. But I have to say it hurts really bad giving these injections, I had a chest port fitted back in November because I have the DHE treatment given by IV. I was going to an infusion center for this, but due to complications at the infusion center I am now admitted into the hospital for the treatment at least once a month. But a few weeks ago we tries Botox for the first time, I had 31 injections and so far it has not made any difference to the headache.
But I am staying positive that this will help me soon, for break through headaches Maxalt is a good medication to try if you haven't already. This is great because it comes as a melt in your mouth tablet which breaks down as soon as it hits your mouth, and it is great if your nauseated all the time like I am. I have made you my friend now, so If I can answer more questions you might have you only need to ask. Take care and I hope this has helped you in some way. Liz.
You could try taking the amitriptylene 2 hrs before bedtime, it might help your head more and you will be sleepier at bedtime and it will be 2 hrs more until you're up for the day. 10 mg is a very small dose too. I find if I take it too late, I feel hung over in the am.
Did the doctor order the viibryd to be taken at bedtime? It wouldn't have to be a bedtime, just around the same time every day.
It does sound like a lot of meds, and then there's the "spaced apart" issue. I ponder if the inquiry shouldn't be directed at the prescribing physician. after all, that is who knows you and your needs most intimately. Migraine's suk, there's no doubt about that. My wife just came off 5 days, had to shut down life totally. We find a rotation of meds works best, and then again, still she gets them. I also don't know how you can sleep just because of the Klonopin, it kept me up all night.
See if Doc is willing to reevaluate your med regimen. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2012 • 2 answers
Posted 11 Feb 2012 • 5 answers
Posted 14 Feb 2012 • 1 answer
Posted 16 Feb 2012 • 1 answer
Posted 16 Mar 2013 • 1 answer